White Tongue After Taking Sinusitis Medication?
Hello doctor, I want to ask you I am 21 years old. I developed paranasal sinuses and then took antibiotics. And now my tongue is white and my stomach hurts. Since cleaning the ears, it feels like something is blocked. Me why huh? Are there other illnesses?
Thank you for asking HealthReplies.com.
Need to clarify, what drugs are you currently taking? Have you checked your complaint to the doctor? Are you taking the drug on a prescription directly from a doctor?
Sinusitis is defined as inflammation that occurs in the sinus cavities, namely the air boxes located behind the forehead and cheekbones. Sinusitis often occurs due to obstruction of the outlet that connects the sinus cavity to the nasal cavity, it can be triggered by inflammation (rhinitis), deviation (oblique) of the nasal septum, nasal polyps (benign tumors), the entry of foreign bodies, to malignancy. This condition can make sufferers experience nasal congestion, smell foul odors, bad breath, facial pain, headaches, fever and taste problems. Alternatively, this inflammation of the nasal cavity and sinus cavity spreads to the ears and throat through the Eustachian tube, causing the ears to feel stuck and the throat to become phlegm.
There are a variety of medications that can be taken to treat sinusitis, and each can have its own side effects. However, because you do not explain what drug you mean, it is difficult for us to identify, whether this drug is really causing your complaint at this time, or if there are other triggers.
A whitish tongue and pain in the stomach area that you experience can be caused by:
Causes of white tongue: yeast infection, oral thrush, leukoplakia, diphtheria, syphilis, typhoid fever
Causes of pain around the stomach: gastritis, gastric ulcers, GERD (reflux of stomach acid into the esophagus), pneumonia, heart attack, pleurisy, cholangitis, myalgia, and so on
It is better if you do not carelessly handle your complaints without checking with your doctor first. Consumption of inappropriate drugs (especially those that are not over-the-counter drugs) has the potential to cause various health problems, including allergies, gastrointestinal disorders, and so on. .
Check with your doctor or ENT specialist first so you can identify the possible triggers of your complaint and the appropriate treatment to deal with it. Meanwhile, you can take the following steps first to relieve your complaint:
Brush your teeth 3 times a day, in the morning, evening and at night before going to bed
Also clean the tongue with a special tongue scraper
Continue brushing your teeth by rinsing with salt water
Drink lots of water
Avoid exposure to allergens, such as pollen, dust mites, cold, and so on
Use a mask that covers your nose and mouth so that sinusitis symptoms don't get worse
Compress the sore stomach area with warm water
Eat more regularly, reduce the consumption of foods that often trigger sore hairs
Avoid excessive scratching of the ear
Hope it helps ..
dr. Nadia Nurotul Fuadah